# SDR ASAA2025091961320

- Difficulty date: September 19, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750242
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION CORRODED STA 787 TO 727B RBL 30. GROUNDED - YES. REMOVED CORROSION TRANSITION FOUND TO BE OUT OF LIITS, REMVOED AND REPLACED TRANSITION IAW B7370900ER SRM 53-00-53-2R-5 W=1" O= .040 R= 0 L= 2" D= .040.
